MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; ANGIOLOCK,MED/LRG,POLY,6/CT,14CT/BX

MEDLINE INDUSTRIES LP MEDLINE; ANGIOLOCK,MED/LRG,POLY,6/CT,14CT/BX
Catalog Number MDS6PML1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, "use of angiolock medium/large ligation clips during procedure failed to engage numerous times".Staff in the room opened a different pack of clips to use for the procedure.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Use of angiolock medium/large ligation clips during procedure failed to engage numerous times.Tried another pack and same thing occurred.Had to use a different kind of clips to successfully complete procedure.

Brand Name
MEDLINE
Common Device Name
ANGIOLOCK,MED/LRG,POLY,6/CT,14CT/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24688110
Report Number1417592-2026-00266
Device Sequence Number15946711
Product Code DSS
UDI-Device Identifier10193489144772
UDI-Public10193489144772
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS6PML1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight107 KG
Patient RaceWhite